# SDR DALA13035660958

- Difficulty date: July 18, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 61,569 hours, 46,085 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CRACKED AT LOWER RT RADOME ALIGNMENT STOP.  REMOVED FASTENERS IN AREA.  REMOVED SPLICE, CUT OUT DAMAGE, HFEC TRIM OUT IAW NDT SP06-10-01.001 & ETHF, AND OPEN HOLES IAW NDTSP 06-10-01.003 DAMAGE CONTAINED.  INSTALLED NEW DOUBLER AND FITTING IAW ER/A 483847-14MA, REV ORIG.
